RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, Issue 3, Pages 42–57 (Mi vuu165)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

On existence of recurrent and almost periodic solutions to differential inclusion

E. A. Panasenko

Tambov State University

Abstract: There are studied the conditions of existence of recurrent and almost periodic solutions to nonautonomous differential inclusion with a parameter that changes in a compact metric space. The corresponding results for ordinary differential inclusions are derived.

Keywords: differential inclusion, recurrent and almost periodic solutions, weakly invariant set, topological dynamical system.

Full text: PDF file (229 kB)
References: PDF file   HTML file
UDC: 517.911.5/517.938
MSC: 34A60, 37B35
Received: 01.03.2010

Citation: E. A. Panasenko, “On existence of recurrent and almost periodic solutions to differential inclusion”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, no. 3, 42–57

Citation in format AMSBIB
\Bibitem{Pan10}
\by E.~A.~Panasenko
\paper On existence of recurrent and almost periodic solutions to differential inclusion
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2010
\issue 3
\pages 42--57
\mathnet{http://mi.mathnet.ru/vuu165}


Linking options:
  • http://mi.mathnet.ru/eng/vuu165
  • http://mi.mathnet.ru/eng/vuu/y2010/i3/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. I. Danilov, “Rekurrentnye i pochti rekurrentnye mnogoznachnye otobrazheniya i ikh secheniya”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2011, no. 2, 19–51  mathnet  elib
    2. E. A. Panasenko, “Dinamicheskaya sistema sdvigov v prostranstve mnogoznachnykh funktsii s zamknutymi obrazami”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2012, no. 2, 28–33  mathnet
    3. L. I. Danilov, “Rekurrentnye i pochti rekurrentnye mnogoznachnye otobrazheniya i ikh secheniya. II”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2012, no. 4, 3–21  mathnet
    4. L. I. Danilov, “Shift dynamical systems and measurable selectors of multivalued maps”, Sb. Math., 209:11 (2018), 1611–1643  mathnet  crossref  crossref  adsnasa  isi  elib
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:258
    Full text:155
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020